I just started taking this new med and it's made me really sleepy and dry mouth. I've only taken it 3 times. I am suppose to take it 2 times a day.
When I took hydroxyzine it made me sleepy with a dry mouth also. Both are common side effects of this drug. I was taking it for sleep but it did not keep me asleep all night. You may want to contact your doctor and see what else you can take. Wishing you the Best.
I am taking Lexapro and hydroxyzine. I hear both give you dry mouth. Hooray for me... As for sleepy its a good thing if you are taking it for anxiety and panic disorder. As for dry mouth, during the day someone told me to have some candy available.
I also take hydroxyxine and have dry mouth. I have found relief taking Biotene. I use the gel at night and during the day might use their chewing gum or lozenges. We must not be alone, there are commercials on TV saying 'for those who have dry mouth.'
Abbyd; Yes this is pretty common for this medication, But if the doctor has you using it during the day you could see if you can take a lower strength The dry mouth should go away or try some lifesavers or something like that. But if it continues to make you to tired during the day you should talk with the doctor about a lower dose or just maybe something different. Good luck to you.
- Hydroxyzine Information for Consumers
- Hydroxyzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2011 • 2 answers
Updated 1 Aug 2018 • 2 answers
What will Help me with sleep? I've tried hydroxyzine, trazadone, temazepam, lunesta and nothing work
Updated 17 Apr 2013 • 3 answers
Updated 5 Dec 2015 • 3 answers
Updated 5 Mar 2017 • 1 answer